PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on the torsion of the Jacobians of superelliptic curves $y^{q}=x^{p}+a$

Volume 108 / 2016

Tomasz Jędrzejak Banach Center Publications 108 (2016), 143-149 MSC: Primary 11G10, 11G15, 11G20, 11G25, 11G30; Secondary 11L05, 11R45. DOI: 10.4064/bc108-0-11


This article is a short version of the paper published in J.~Number Theory 145~(2014) but we add new results and a brief discussion about the Torsion Conjecture. Consider the family of superelliptic curves (over $\mathbb{Q}$) $C_{q,p,a}\colon\ y^{q}=x^{p}+a$, and its Jacobians $J_{q,p,a}$, where $2


  • Tomasz JędrzejakInstitute of Mathematics
    University of Szczecin
    Wielkopolska 15
    70-451 Szczecin, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image